# SDR ASOA201612141358

- Difficulty date: December 14, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 22,407 hours, 15,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8GH00512306
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING FWD EMERGENCY LIGHT INOPERATIVE.   REMOVED AND REPLACED THE BULB IAW AMM 33-51-15. OPS CHECKED GOOD.
